Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

hello : ive been on this birth control pill called NORTREL 1/35 and ive been on it for 3 weeks almost 4 weeks and ive been bleeding no stop for 2 of the weeks almost 3 weeks and ive called a made me an appt. on dec.18th to get checked out . is there anything to be worried about.

Answer Question
 
jessyka795

Asked by jessyka795 at 4:19 PM on Dec. 4, 2009 in Health

Level 4 (49 Credits)
Answers (4)
  • I'd be worried about non-stop bleeding and would toss the pills to see if that changed anything.
    gdiamante

    Answer by gdiamante at 4:20 PM on Dec. 4, 2009

  • Not really. Some birth control screws up your hormones. I was on Depo- Provera and had this same thing happen. I would request a change in your birth control and see if that helps
    SebsMom29

    Answer by SebsMom29 at 4:21 PM on Dec. 4, 2009

  • even if i skipped a pill to see if that would help but it dont. shoould i take a preg. test to make sure.
    jessyka795

    Answer by jessyka795 at 4:22 PM on Dec. 4, 2009

  • first take a preg test. However it sounds more like what I just went through. The dr called it dismenoriah on the insurance form. He told me that my hormones were messed up and gave me some provera to stop the bleeding. The birthcontrol pills on were not the right level of hormones for me. or something I took was interfering or my body was not used to the pills. I have not had any issues since.
    Anonymous

    Answer by Anonymous at 9:35 PM on Dec. 4, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.